# SDR DALA2015012000508

- Difficulty date: January 12, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN AFTER UPPER CORNER BS 1212.   RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122 AND ERA 487747-14MA, REV ORIG, ERA 493648-14MA, REV ORIG.
